# SDR KBM2005F00322

- Difficulty date: October 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,721 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Part serial: 4590
- Condition: Inoperative
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FUEL PRESSURE INDICATION, REMOVED AND REPLACED.  (K)
